International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 17, Number 3 (2019)

12 articles

  1. Rotational Surfaces Generated by Planar Curves in E3 with Density

    Mustafa Altin, Ahmet Kazan, H. Bayram Karadag

    Int. J. Anal. Appl. 17 (2019), 311–328 ·https://doi.org/10.28924/2291-8639-17-2019-311

  2. m-Polar Fuzzy Hyperideals in LA-Semihypergroups

    Ahmed Elmoasry, Naveed Yaqoob

    Int. J. Anal. Appl. 17 (2019), 329–341 ·https://doi.org/10.28924/2291-8639-17-2019-329

  3. Pata-Type Fixed Point Results in bv(s)-Metric Spaces

    Fangyuan Dong, Peisheng Ji, Xiaohui Wang

    Int. J. Anal. Appl. 17 (2019), 342–360 ·https://doi.org/10.28924/2291-8639-17-2019-342

  4. Linear Functionals Connected with Strong Double Cesaro Summability

    Fatih Nuray, Nimet Pancaroglu Akin

    Int. J. Anal. Appl. 17 (2019), 361–368 ·https://doi.org/10.28924/2291-8639-17-2019-361

  5. On Approximation Solutions of the Cauchy-Jensen and the Additive-Quadratic Functional Equation in Paranormed Spaces

    Prondanai Kaskasem, Chakkrid Klin-eam

    Int. J. Anal. Appl. 17 (2019), 369–387 ·https://doi.org/10.28924/2291-8639-17-2019-369

  6. Some Properties of Geodesic Strongly E-b-vex Functions

    Wedad Saleh

    Int. J. Anal. Appl. 17 (2019), 388–395 ·https://doi.org/10.28924/2291-8639-17-2019-388

  7. Existence of Time-Scale Class of Three Dimensional Fractional Differential Equations

    Rabha W. Ibrahim, Maslina Darus

    Int. J. Anal. Appl. 17 (2019), 396–405 ·https://doi.org/10.28924/2291-8639-17-2019-396

  8. Homotopy Perturbation Method Combined with ZZ Transform to Solve Some Nonlinear Fractional Differential Equations

    Lakhdar Riabi, Kacem Belghaba, Mountassir Hamdi Cherif, Djelloul Ziane

    Int. J. Anal. Appl. 17 (2019), 406–419 ·https://doi.org/10.28924/2291-8639-17-2019-406

  9. Ostrowski Type Inequality Using Five Step Weighted Kernel

    Sofian Obeidat, Muhammad Amer Latif, Ather Qayyum

    Int. J. Anal. Appl. 17 (2019), 420–439 ·https://doi.org/10.28924/2291-8639-17-2019-420

  10. On the Behaviors of Rough Fractional Type Sublinear Operators on Vanishing Generalized Weighted Morrey Spaces

    Ferit Gurbuz

    Int. J. Anal. Appl. 17 (2019), 440–447 ·https://doi.org/10.28924/2291-8639-17-2019-440

  11. Fixed Point Results for φ - (γ, η, n, m)-Contractions with Applications to Nonlinear Integral Equations

    Hasanen A. Hammad, Manuel De la Sen

    Int. J. Anal. Appl. 17 (2019), 448–463 ·https://doi.org/10.28924/2291-8639-17-2019-448

  12. Fractional Exponentially m-Convex Functions and Inequalities

    Saima Rashid, Muhammad Aslam Noor, Khalida Inyat Noor

    Int. J. Anal. Appl. 17 (2019), 464–478 ·https://doi.org/10.28924/2291-8639-17-2019-464